Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Always crying, not taking food and no sleep after stopping valparin, having a shunt. Reason?

my child is lakhs 4 and half years old.he was taking valparin 5ml for last 2 years with trioptal and freesium.now doctor stopped valparin after that he is always crying not taking food and not sleeping well.he is having a shunt.doctor is saying that he have some discomfort in his stomach and taking medicines for that called nexium.
is there any withdrawal symptom for valparin
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
HI
Thank for asking to HCM
No this may not be withdrawal of medicine neither any thing to take with the shunt but this is kind of phase some time encounter with the child health, some time it is called crying tendency, it is may be due to the low hemoglobin level, so you better go for hemoglobin test, if it comes low then put your baby on iron preparation, no other medicine will be needed if the hemoglobin level is alright, the phase will go away soon, no need to worry take care of you baby,bye
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor